# SDR EIAA2011059

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Fitting
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE EDFH NR 5 MAIN DECK SMOKE DETECTOR ILLUMINATED.  EMERGENCY PROCEDURES COMPLIED WITH.  LANDED AT CYQX.  CARGO AREA INSPECTED NO EVIDENCE OF SMOKE OR FIRE.  NR 5 SMOKE DETECTOR INTAKE LINE FOUND LOOSE FITTING.  TORQUED AND OPERATIONAL TEST OF MAIN DECK CARGO SYSTEM PERFORMED PER AMM 26-14-00 OPERATION NORMAL.
